Table of contents

Tsukuba Journal of Mathematics

 Vol.41, No.1(2017) 
 Author
Title
Page
David Buhagiar and Valentin Gutev
  Selections and deleted symmetric products
1
Takuya Shimokawa and Kyoji Sugimoto
On the groups of isometries of simple para-Hermitian symmetric spaces
21
Takumi Yokota
Convex functions and p-barycenter on CAT(1)-spaces of small radii
43
Yuuki Shimizu and Fumihiko Nakano
On the asymptotic behavior of Bessel-like diffusions 
81
Toshikazu Miyashita
Realizations of inner automorphisms of order 4 and fixed points subgroups by them on the connected compact exceptional lie group E8, Part I
91
Michio Amano
Corrigendum to ``On the cartier duality of certain finite group schemes of order pn ,Ⅱ''
167
 Vol.40,No.2(2016) 
 Author
Title
Page
Balesh Kumar and Murugesan Manickman
  On Doi-Naganuma lifting.
125
Michio Ozeki
A numerical study of Siegel theta series of various degrees for the 48-dimensional even unimodular extremal lattices. 
139
R. Escobedo,  V. Sánchez-Gutierrez and 
J.  Sánchez-Martínez
On the hyperspace ℭ(X) of continua.
187
 Vol.40,No.1(2016)  
 Author
Title
Page
Taro Murayama
  A Probabilistic Approach to the Zero-Mass
  Limit Problem for Three Magnetic Relativistic
  Schrödinger Heat Semigroups
1
Marko Kostić
Abstract incomplete degenerate differential equations
 29
Yuji Kasahara
Tails of the first hitting times of linear diffusions
 55
Takashi Miyagawa
Analyticproperties of generalized Mordell-Tornheim type of multiple zeta-functions and L-functions
 81
Peter Danchev
Weakly UU rings
 101
Go Yamashita
A small remark on the filtered φ-module of Fermat varieties and Stickelberger's Theorem
 119
 Vol.39,No.2(2015)
 Author
Title
Page
Daruhan Wu
  An asymptotic extension of Moran construction in    metric measure spaces
 167
Yoshimi Kitamura and Yoshio Tanaka
Partially ordered rings Ⅱ
 181
Enrique Castañeda-Alvarado and Javier Sanchez-Martinez
Enbedding products in symmetric products of continua
 199
Yorimasa Oshime
Essential m-Sectoriality and essential spectrum of the Schrödinger operators with rapidly oscillating complex-valued potentials
 207
Abhijit Banerjee and Sujoy Majumder
Certain nonlinear differential polynomial sharing a nonzero polynomial IM
 221
Kumiko Nishioka and Seiji Nishioka
Autonomous equations of Mahler type and transcendence
 251
Yuta Ogata
Spacelike constant mean curvature and maximal surfaces in 3-dimensional de Sitter space via Iwasawa splitting
 259
Julien Bichon
Quotients and Hopf images of a smash coproduct
 285
  Toshikazu Miyashita
 Erratum to "Realizations of globally exceptional $Z_2 x Z_2$- symmetric spaces"
 311
 Vol.39,No.1(2015)
 Author
Title
Page
Nagatoshi Sasano
  Lie algebras associated with a standard 
  quadruplet and prehomogeneous vector spaces
  1
G. A. Bagheri-Bardi
Generalized Fourier-Stieltjes algebra
  15
Katsuhisa Koshino
The Baire property of certain hypo-graph spaces
  29
Anthony C. Kable
On certain conformally invariant systems of differential equations II: Further study of type A systems
  39
Yoshihiro Abe
Structural properties of ideals over $mathcal{P}_$&kappa$ ^$&Lambda$  I
  83
Yasuyuki Oka
A characterization of the tempered distributions supported by a regular closed set in the Heisenberg group
  97
Seiichiro Wakabayashi
On the Cauchy problem for a class of hyperbolic operators whose coefficients depend only on the time variable
 121
Naotsugu Chinen and Tetsuya Hosaka
Erratum to ''Asymptotic dimension and boundary dimension of proper CAT(0) spaces ''
 165